Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Jordan -homomorphisms on the spaces of continuous maps taking values in C^*-algebras

Volume 269 / 2023

Shiho Oi Studia Mathematica 269 (2023), 107-119 MSC: Primary 47B48; Secondary 46E40, 47B49. DOI: 10.4064/sm220210-19-6 Published online: 28 September 2022

Abstract

Let \mathcal A be a unital C^*-algebra. We consider Jordan *-homomorphisms on C(X, \mathcal A) and Jordan *-homomorphisms on Lip(X,\mathcal A). More precisely, for any unital C^*-algebra \mathcal A, we prove that every Jordan *-homomorphism on C(X,\mathcal A) and every Jordan *-homomorphism on Lip(X,\mathcal A) is represented as a weighted composition operator by using the irreducible representations of \mathcal A. In addition, when \mathcal A_1 and \mathcal A_2 are primitive C^*-algebras, we characterize the Jordan *-isomorphisms. These results unify and enrich previous works on algebra *-homomorphisms on C(X, \mathcal A) and Lip(X,\mathcal A) for several concrete examples of \mathcal A.

Authors

  • Shiho OiDepartment of Mathematics
    Faculty of Science
    Niigata University
    Niigata, 950-2181 Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image